# SDR DALA2015080404840

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON INTERNAL PRODUCTION DOUBLER WERE FOUND AT LWR AFT CORNER DOOR JAMB BS 425 BETWEEN LONGERON 26-27R. DAMAGE INTERNAL PRODUCTION DOUBLER WAS REMOVED IAW SRM 53-05, FIG 105.  HFEC WAS PERFORMED IAW NDT SPM 06-10-01-001, AND NO CRACKS WERE FOUND AROUND OF AREA AFTER CUT OUT DAMAGE.  REPAIR PARTS WERE FABRICATED IAW SRM 53-05, FIG 105.  REPAIR AREA AND REPAIR PARTS WERE TREATED AND PAINTED IAW 51-10-3, PAR 21,14. CONICAL WASHER WERE INSTALLED IAW MD-88 53-05, FIG 105.  REPAIR PARTS WERE INSTALLED IAW SRM 51-30-5.
